# SDR ASAA0944783

- Difficulty date: February 24, 2009
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- Aircraft time: 52,454 hours, 29,517 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C337568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT R1 DOOR LOWER HINGE CUTOUT.  REMOVED DAMAGE, FABRICATED DOUBLER FILLER AND TRIPLER.  INSTALLED REPAIR PARTS IAW ASA EA 400 53EA 00843.
